# SDR SWAA2021021121244

- Difficulty date: October 6, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501183
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS500D LBL23 WL157.   CORROSION ON FLOOR TO SIDEWALL SUPPORT P/N 143A7501-183 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES IAW SRM 53-00-53-1A-2 FIG. 103 DETAIL (D); REMOVED AND REPLACED FLOOD TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400 - BS500D; LBL23; WL157 IAW SRM 51-40-02-0G-0 PARA 7 (D) STEPS 1 - 4; DWG 143A7500; AND DWG 143A7505
